Notre Dame Journal of Formal Logic

Doubly transitive sets.

John L. Hickman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 386-394.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888397

Digital Object Identifier
doi:10.1305/ndjfl/1093888397

Mathematical Reviews number (MathSciNet)
MR0480219

Zentralblatt MATH identifier
0322.06001

Subjects
Primary: 06A05: Total order

Citation

Hickman, John L. Doubly transitive sets. Notre Dame J. Formal Logic 19 (1978), no. 3, 386--394. doi:10.1305/ndjfl/1093888397. https://projecteuclid.org/euclid.ndjfl/1093888397


Export citation